# SDR ASAA2018082972946

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 32,027 hours, 9,553 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING ROLLOUT,  CAPTAIN`S NAV DISPLAY,  VTK ANNUNCIATED PLUS BOTH CDUS DEFAULTED TO MENU DISPLAY,  COULD NOT SELECT FMCS.  ACFT GROUNDED.  PERFORMED A LEFT AND RIGHT FMC BITE IAW FIM 34-61, TASK 801.  FOUND FMC LT PGM FAULT.  PERFORMED FIM 34-61, TASK 807. NO FAULTS FOUND. RT FMC SHOWED NO FAULTS LOGGED. PERFORMED FMC OPS TEST IAW AMM 34-61-00. SYS CHECKED NORMAL.
